# SDR UPS99430008

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dent
- Location: Fwd Of Cargo Doo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, DENT 3 FOOT FWD OF AFT CARGO DOOR.  REMOVED DAMAGE IAW SRM 53-30-03.  INSTALLED DOUBLER IAW SRM 53-30-03, PAINTED TO MATCH A/C COLOR SCHEME.
